| Model Number |
8CN85H |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an intraoperative procedure, the balloon on two tracheostomy tubes popped in the middle of the procedure.The tracheostomy tubes were replaced following the balloon pop.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 8.5mm shil cuffed trach cann lot: 25b0503jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.